Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
[2005-40] Bessa M. The Lyapunov exponents of zero divergence 3-dimensional vector fields .
Bessa M, Rocha J. On $C^1$-robust transitivity of volume-preserving flows. J. Differential Equations. 2008;245:3127-3143.
[2008-24] Bessa M. Are there chaotic maps in the sphere? .
[2015-16] Bessa M, Rodrigues AA. A note on reversibility and Pell equations .Edit
Bessa M, Rocha J. Denseness of ergodicity for a class of volume-preserving flows. Port. Math.. 2011;68:1-17.
[2007-10] Bessa M, Dias JL. Generic dynamics of 4-dimensional C² Hamiltonian systems .Edit
[2008-8] Bessa M. Generic incompressible flows are topological mixing .
[2007-20] Bessa M, Duarte P. Abundance of elliptic dynamics on conservative 3-flows .Edit
Bessa M, Rodrigues A. A Dichotomy in Area-Preserving Reversible Maps. Qual. Theory Dyn. Syst.. 2016;15(2):309-326.Edit
[2010-8] Bessa M, Varandas P. On the entropy of conservative flows .
[2007-5] Bessa M, Rocha J. Denseness of ergodicity for a class of partially hyperbolic volume-preserving flows .Edit
[2008-3] Bessa M, Dias JL. Hamiltonian elliptic dynamics on symplectic 4-manifolds .Edit
Bessa M, Rocha J. Homoclinic tangencies versus uniform hyperbolicity for conservative 3-flows. J. Differential Equations. 2009;247:2913-2923.
[2015-38] Bessa M, Ferreira C, Rocha J, Varandas P. Generic Hamiltonian dynamics, .Edit
Bessa M, Rocha J. Contributions to the geometric and ergodic theory of conservative flows. Ergodic Theory Dynam. Systems. 2013;33:1709-1731.
Bessa M, Rocha J. A remark on the topological stability of symplectomorphisms. Appl. Math. Lett.. 2012;25:163-165.
Bessa M, Rocha J. Removing zero Lyapunov exponents in volume-preserving flows. Nonlinearity. 2007;20:1007-1016.
Bessa M. Homeomorfismos do plano sem pontos fixos 2005.
Bessa M, Rocha J. Three-dimensional conservative star flows are Anosov. Discrete Contin. Dyn. Syst.. 2010;26:839-846.
[2014-8] Bessa M, Rodrigues A. A dichotomy in area-preserving reversible maps .Edit
[2006-36] Bessa M, Rocha J. Removing zero Lyapunov exponents in volume-preserving flows .Edit
Bessa M., Ferreira C., Rocha J., Varandas P.. Generic Hamiltonian dynamics. J. Dynam. Differential Equations. 2017;29:203-218.Edit
Bessa M, Rocha J, Torres MJ. Hyperbolicity and stability for Hamiltonian flows. J. Differential Equations. 2013;254:309-322.Edit
Bessa M, Rocha J. On the fundamental regions of a fixed point free conservative Hénon map. Bull. Aust. Math. Soc.. 2008;77:37-48.
[2006-40] Bessa M. On the spectrum of generic random product of compact operators .

Pages